Absolutely continuous spectrum of perturbed stark operators

Published

Journal Article

We prove new results on the stability of the absolutely continuous spectrum for perturbed Stark operators with decaying or satisfying certain smoothness assumption perturbation. We show that the absolutely continuous spectrum of the Stark operator is stable if the perturbing potential decays at the rate (1 + x)-1/3-ε or if it is continuously differentiate with derivative from the Holder space Ca(R), with any α > 0. © 1999 American Mathematical Society.

Duke Authors

Cited Authors

  • Kiselev, A

Published Date

  • December 1, 2000

Published In

Volume / Issue

  • 352 / 1

Start / End Page

  • 243 - 256

International Standard Serial Number (ISSN)

  • 0002-9947

Citation Source

  • Scopus